# SDR ASAA2023120146745

- Difficulty date: December 1, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Part serial: NSI
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOOR BEAM EXISTING REPAIR CAP RBL 20 TO RBL 60 IS CORRODED. GROUNDED - YES. DAMAGE FOUND TO BE 100% THROUGH ON EXISTING REPAIR CAP REMOVED AND REPLACED REPAIR CAP IAW B737-900 SRM 51-40-02-0G-0, 53-70-51-2R-4W=1 O=.150 R=0 L=2 D=.150.
